Abstract and Applied Analysis

Abstract and Applied Analysis / 2001 / Article

Open Access

Volume 6 |Article ID 650307 | https://doi.org/10.1155/S1085337501000550

M. García-Huidobro, C. P. Gupta, R. Manásevich, "Solvability for a nonlinear three-point boundary value problem with p-Laplacian-like operator at resonance", Abstract and Applied Analysis, vol. 6, Article ID 650307, 23 pages, 2001. https://doi.org/10.1155/S1085337501000550

Solvability for a nonlinear three-point boundary value problem with p-Laplacian-like operator at resonance

Received20 Apr 2001

Abstract

This article has no abstract.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views151
Downloads403
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.